MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE
Model Number 656320S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "when screwing in a 2.7 dr screw, it did not block and could be turned.Replacement was available." additional information: "yes, it has been pre-drilled.The bone quality was very poor." surgical delay of 2 minutes not longer.No other consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the additional information received from the surgeon and stryker representative it was confirmed that only 2 out of 10 screws involved in this event displayed alleged locking issues.The device did not malfunction or contribute to the reported failure and therefore was concluded as concomitant.The device in this mfr# 0008031020-2020-02562 report should not have been reported to the fda.

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11023903
Report Number0008031020-2020-02562
Device Sequence Number869709
Product Code HWC
UDI-Device Identifier07613327070712
UDI-Public07613327070712
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number656320S
Device Catalogue Number656320S
Device Lot Number1000349010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1